# SDR V0DR2011014

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: M4000AC3
- Condition: Failed
- Location: Blower
- Part time: 930 hours
- Component: Vent Blower, Electromech, EM630
- Component part number: 11438002811
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VENT BLOWER WAS REMOVED FROM THE ACFT FOR BRUSH CHANGE.  THE VENT BLOWER WOULD NOT SPIN FREELY BY HAND.  DURING DISASSEMBLY THE TECHNICIAN FOUND THE COM END BEARING HAD FAILED.  THE DRIVE END BEARING WAS NOTED TO HAVE NO FAULT.
